# SDR CA121205001

- Difficulty date: November 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Engine: Ge CFM567B24
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: S210A0014
- Condition: Failed
- Part time: 37,350 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL CREW DETECTED A BURNING OIL, WITH NO LIGHT OR OTHER INDICATIONS, ACFT LANDED AND TAXIED TO THE GATE.  ONCE ENGINES WERE TURNED OFF, THE LT PACK LIGHT ILLUMINATED, A RESET WAS CARRIED OUT AND THE PACK TRIP OFF LIGHT ILLUMINATED AGAIN AFTER 45 SECONDS.  THE PACK WAS PLACED ON MEL. MAINTENANCE INVESTIGATION REVEALED THE ACM WAS AT FAULT AND WAS REPLACED.  THERE HAS BEEN NO FURTHER REPORTS OF ODOR.
